# SDR EIAA980230

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoking
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KWRA - LOG PAGE:  F67062 - CAPTAIN'S FLUORESCENT LIGHT ON GLARE SHIELD SMOKING WITH POWER ON.  TRANSPORTED TO DMI 260 PER MEL 33-1 CAT C DUE 7-25-98.  CAPTAIN'S FLUORESCENT LIGHT CIRCUIT BREAKER PULLED.   (X)
